Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 131, NWS Austin/San Antonio, TX

September 25, 2016Kinney County, Uvalde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 25, 2016, 2:21 PM CDT for Kinney County, Uvalde County, Texas. It took effect at Sep 25, 2016, 2:43 PM CDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Sep 25, 2016, 2:21 PM CDT (19:21 UTC)
In effect from
Sep 25, 2016, 2:43 PM CDT
Expired
Sep 26, 2016, 5:32 AM CDT
In force
15 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

Counties Kinney County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 20 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Nueces River at Brackettville (BTVT2).

Action stage
9 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08190500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

498 
WGUS44 KEWX 251921
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
221 PM CDT SUN SEP 25 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  West Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC271-463-261032-
/O.NEW.KEWX.FL.W.0131.160925T1943Z-160926T1032Z/
/BTVT2.1.ER.160925T1943Z.160925T2000Z.160925T2232Z.NO/
221 PM CDT SUN SEP 25 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the West Nueces River At Bracketville.
* until late tonight...or until the warning is cancelled.
* At  1:30 PM Sunday the stage was 7.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...due to recent and ongoing heavy rainfall...the river is rapidly
  rising. The river is expected to rise to above flood stage by 3 pm this
  afternoon before cresting at 16.8 feet between 4 pm and 5 pm this afternoon.
  The river is then expected to rapidly fall back to below flood stage by 7 pm 
  this evening and below action stage by 8 pm this evening.
* Impact...At 17.0 feet...Moderate flooding over 200 yards wide exceeds the 
  right bank well into the flood plain. Livestock from the headwaters to the 
  Nueces River confluence should be moved from vulnerable areas of the flood 
  plain..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Bracketville        9   15    7.1   Sun 01 PM   4.4   2.9   2.5   2.5   2.5


&&

LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
      2931 10013 2942 10012        

$$

BMW
3 follow-up statements
536 
WGUS44 KEWX 252208
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
507 PM CDT SUN SEP 25 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the...  

  West Nueces River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC271-463-261448-
/O.EXT.KEWX.FL.W.0131.000000T0000Z-160926T1448Z/
/BTVT2.3.ER.160925T2040Z.160925T2300Z.160926T0248Z.NO/
507 PM CDT SUN SEP 25 2016

...Forecast flooding category increased from Minor to Major severity... 
The flood warning continues for the West Nueces River At Bracketville.
* until Monday morning...or until the warning is cancelled. 
* At  4:30 PM Sunday the stage was 17.7 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river level will continue rising to around 19.0 feet by
  around 6:30 PM Sunday evening.
  Following this...the river level is expected to fall below flood by
  early Sunday evening unless flooding rains cause a secondary rise.
* Impact...At 20.0 feet...Major lowland flooding four hundred yards wide cuts 
  off livestock and equipment in the flood plain. Flow is to the entrance 
  platform of the gauge house. Many secondary and primary roads downstream are 
  impassable..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Bracketville        9   15   17.7   Sun 04 PM   8.5   3.0   2.5   2.5   2.5


&&

LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
      2931 10013 2942 10012        

$$

sbs
612 
WGUS84 KEWX 260132
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 PM CDT SUN SEP 25 2016

...The flood warning continues for the following rivers in Texas...

  West Nueces River At Bracketville Affecting Kinney and Uvalde Counties
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC271-463-261505-
/O.EXT.KEWX.FL.W.0131.000000T0000Z-160926T1505Z/
/BTVT2.3.ER.160925T2040Z.160925T2330Z.160926T0305Z.NO/
832 PM CDT SUN SEP 25 2016

 The flood warning continues for the West Nueces River At Bracketville.
* At  7:30 PM Sunday the stage was 18.8 feet.
* Flood stage is 15.0 feet.
* Major flooding is occurring and Moderate flooding is forecast.
* Forecast...The river level is at crest at 8:30 PM Sunday evening.
  The river level is expected to begin falling mid Sunday evening and will
  fall to below flood stage by early Monday morning.
* Impact...At 18.0 feet...Major flooding two hundred fifty yards wide puts 
  secondary roads and low bridges downstream under several feet of fast moving 
  water. Livestock near the channel are cut off and potentially drowned..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Bracketville        9   15   18.8   Sun 07 PM   7.7   3.0   2.5   2.5   2.5


&&

LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
      2931 10013 2942 10012        

$$

sbs
014 
WGUS84 KEWX 260756
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
256 AM CDT MON SEP 26 2016

...The flood warning is cancelled for the following rivers in Texas...

  West Nueces River At Bracketville Affecting Kinney and Uvalde Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC271-463-260826-
/O.CAN.KEWX.FL.W.0131.000000T0000Z-160926T1505Z/
/BTVT2.3.ER.160925T2040Z.160925T2330Z.160926T0636Z.NO/
256 AM CDT MON SEP 26 2016

The flood warning is cancelled for
  the West Nueces River At Bracketville.
* At  2:30 AM Monday the stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 3.7 feet by tomorrow morning.
* Impact...At 13.0 feet...Overbank conditions with water into low areas of the 
  flood plain making low water crossings dangerous to auto traffic..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Mon   Tue   Wed   Thu   Fri
  Bracketville       9   15   13.9   Mon 02 AM   9.6   3.7   2.6   2.5   2.5


&&

LAT...LON 2946 10027 2952 10022 2944 10003 2926 9998
      2931 10013 2942 10012        

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 25, 12:55 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, Sep 25, 12:55 PM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1255 PM CDT SUN SEP 25 2016

.AVIATION...
TSRA/SHRA will become more widespread and impact the I-35 sites
through 10Z. CIGs and VSBYs will generally remain MVFR...but could
drop to IFR in some thunderstorms. A cold front will sweep through
the area and bring an end to precipitation by 09-12Z...but moist
Gulf air lifting up and over the front will maintain BKN-OVC
CIGS010-020 through 18Z Monday. Winds will shift to northerly
behind the front and be 12G22KT after 15Z Monday.

&&

.PREV DISCUSSION... /ISSUED 1056 AM CDT SUN SEP 25 2016/

UPDATE...
Widespread showers and thunderstorms are currently located along
and west of Highway 83 just north of Highway 57 over our five
western counties where our existing Flash Flood Watch is in place.
Most of the watch area has seen between 1-3 inches of rain with
some isolated spots up to 5 inches based on radar QPE. A weak
bowing segment with the leading line of convection is currently
moving into the Highway 57 corridor in Uvalde County where winds
up to 30 knots will be possible. Most models are lagging well
behind the progression of this complex except the hi-res WRF ARW
upon which this forecast is based. This model propagates this
complex of storms to the E-NE along the cool side of an outflow
boundary in the Hill Country that is moving towards the I-35
corridor. This relatively fast progression of the system should
help keep rainfall totals in the 1-2 inch range mainly along and
NW of the Escarpment to help keep the flooding threat down for
areas outside of the existing watch. However, if this system loses
its forward progress as an MCV develops, this may be revisited.
High temperatures for today have been decreased along and NW of
this boundary where temperatures should remain in the 70s.

Elsewhere, the forecast is on track with isolated to scattered
scattered showers and thunderstorms expected this afternoon with a
surge in Gulf moisture and greater daytime heating due to more
breaks in the clouds. We are still expecting more scattered to
widespread showers and thunderstorms later this evening as the
synoptic cold front moves down from central Oklahoma and west
Texas. The upper level trough to our north and west has split off
with a closed low forming over the Mexican state of Sonora. This
low will continue to retrograde further west today and tomorrow to
keep upper level dynamic support minimal over most of the region.
The one exception to this will be our western counties in the Rio
Grande Plains and Edwards Plateau where shortwave energy moving
north through the Coahuila may promote additional heavy rainfall
tonight. Model runs coming in over the next few hours will
hopefully be able to resolve this situation.

PREV DISCUSSION... /ISSUED 634 AM CDT SUN SEP 25 2016/

AVIATION... /12Z TAFS/

A shortwave disturbance lifting north across the Edwards Plateau
has enhanced numerous thunderstorms from Nrn Mexico into the Hill
Country while a packing of the surface pressure gradient over the
Coastal Prairies has enhanced scattered convection that extends SE
into the Gulf. The convection over the eastern Hill Country could
create timing problems for the cold front, and rapid refresh
models have struggled to maintain any form of consistency in
depicting enhanced periods of rain chances for TAF considerations.
The steady forecasts of VCTS and prevailing showers is probably
too pessimistic for the I-35 terminals, especially late periods
for SAT/SSF, whereas a constant influx of convection is more
agreed upon by models at DRT. Cold front timing is not well
illustrated in the TAF wind groups as there is some surface
troughing to the south that could start north winds ahead of time.
Given the fropa being subtle, the current thinking is that there
will be more opportunity for overrunning and possibly lower cigs.
Thus will go with steady IFR conditions in the wake of the front.

PREV DISCUSSION... /ISSUED 324 AM CDT SUN SEP 25 2016/

SHORT TERM (Today through Monday)...
Much of the overnight rain is staying west of Highway 83 within
the shear axis to the east of the upper level trough. Rainfall
amounts so far across Val Verde, Edwards, and Kinney County have
averaged 1 to 3 inches. This area of light to moderate showers and
thunderstorms will continue through the morning hours. There are
additional showers and storms developing over the Gulf of Mexico
and near the coast to our southeast. Could see some of this
activity develop or spread into our southeastern counties and
spread north throughout the day today.

By late this afternoon, the upper low will begin to retreat to
the west which will slightly weaken the upper support for
convection. At the same time, the main trough in the northern
plains will continue to move east. This feature will send a cold
front into Texas this afternoon and the front will approach the
northern CWA around midnight tonight. The boundary should serve
as a focus for the development of numerous showers and
thunderstorms for the overnight period. The center of the surface
trough will be near Val Verde County and this should help to
promote higher coverages and rain amounts in this region through
Monday morning. Rainfall amounts through Monday will average 2-5
inches west of Highway 83, 1-3 inches to the west of the I-35
corridor, and around an inch for the eastern counties.

Given the expected additional rainfall amounts and where the
heaviest rain has already fallen, have opted to issue a Flash
Flood Watch for Val Verde, Kinney, Edwards, Real, and Uvalde
County until 12z Monday. Temperatures behind the front Monday will
be in the lower 70s to middle 80s with lingering rain chances. The
threat of heavy rainfall will be less on Monday as the cold front
pushes south of the area by the afternoon hours and the best lift
will be weak isentropic lift on top of the frontal layer.

LONG TERM (Monday Night through Saturday)...
Rain chances will continue Monday night as weak post-frontal lift
continues across the area. Should finally start to see rain
chances end by Tuesday night as the lift shuts off. Additional
rainfall amounts Monday night through Tuesday night should average
less than a half of an inch. Temperatures on Tuesday and Wednesday
will be coolest of the fall season so far with lows in the 50s
across the Hill Country and 60s elsewhere. Highs will be in the
70s and 80s on Tuesday and will remain in the 80s for the
remainder of the forecast period. Beyond Tuesday night, the
forecast will remain rain free.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              71  80  63  81  64 /  60  60  20  20  10
Austin Bergstrom Intl Airport  70  80  64  81  62 /  60  60  20  20  10
New Braunfels Muni Airport     70  82  64  81  63 /  60  60  20  20  10
Burnet Muni Airport            67  74  60  77  61 /  70  60  20  10  10
Del Rio Intl Airport           70  76  62  73  64 /  90  80  60  30  20
Georgetown Muni Airport        68  77  62  79  61 /  70  60  20  10  10
Hondo Muni Airport             71  81  64  81  63 /  70  60  40  20  10
San Marcos Muni Airport        70  80  64  81  62 /  60  60  20  20  10
La Grange - Fayette Regional   72  85  67  83  64 /  60  50  30  20  10
San Antonio Intl Airport       72  82  65  81  64 /  60  60  30  20  10
Stinson Muni Airport           72  83  66  82  65 /  60  60  30  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for the following
counties: Edwards...Kinney...Real...Uvalde...Val Verde.

&&

Mesoscale/Aviation...26
Synoptic/Grids...LH
Public Service/Data Collection...Williams
Hazardous weather outlook, Sep 25, 4:44 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT SUN SEP 25 2016

TXZ171>173-183>194-202>209-217>225-228-260945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
444 AM CDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
AND TONIGHT. HEAVIEST RAINFALL IS EXPECTED GENERALLY WEST OF
HIGHWAY 83. SOME HEAVY RAINFALL HAS ALREADY DEVELOPED OVER PARTS
OF THE SOUTHERN EDWARDS PLATEAU...AND A FLASH FLOOD WATCH IS IN
EFFECT FOR VAL VERDE...EDWARDS...REAL...KINNEY...AND UVALDE
COUNTIES THROUGH MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAINFALL AND FLOODING WILL REMAIN POSSIBLE OVER
WESTERN PORTIONS OF SOUTH CENTRAL TEXAS THROUGH MONDAY MORNING.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE
WEEKEND AND INTO EARLY NEXT WEEK.

In the hours before

Special weather statement, Sep 25, 10:27 AM CDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1027 AM CDT SUN SEP 25 2016

TXZ184-185-203-251615-
REAL TX-UVALDE TX-EDWARDS TX-
1027 AM CDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UVALDE...
SOUTHEASTERN EDWARDS AND SOUTHWESTERN REAL COUNTIES UNTIL 1115 AM
CDT...

AT 1027 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR BARKSDALE TO 6 MILES SOUTHWEST OF
REAGAN WELLS TO NEAR CLINE. MOVEMENT WAS EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CAMP WOOD...LAGUNA...CONCAN...GARNER STATE PARK...MONTELL...
REAGAN WELLS...BARKSDALE AND CLINE.

LAT...LON 2932 10011 2949 9998 2971 10022 2971 9986
      2951 9968 2927 9982 2926 10011
TIME...MOT...LOC 1527Z 268DEG 17KT 2968 10007 2949 9989 2927 10004

ZEITLER
Local storm report, Sep 25, 11:34 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      3 WSW ROCKSPRINGS       30.00N 100.26W
09/25/2016                   EDWARDS            TX   LAW ENFORCEMENT

            ROAD CLOSURE AT INTERSECTION OF RANCH ROAD 674 AND US
            HWY 377 DUE TO WATER OVER ROAD

&&

EVENT NUMBER EWX1600649

LJH
Local storm report, Sep 25, 11:45 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      LEAKEY                  29.72N  99.76W
09/25/2016                   REAL               TX   LAW ENFORCEMENT

            CR 336 CLOSED NEAR FRIO RIVER DUE TO WATER OVER THE
            ROAD

&&

EVENT NUMBER EWX1600650

LJH
Local storm report, Sep 25, 11:48 AM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1148 AM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      1 NNW BARKSDALE         29.71N 100.04W
09/25/2016                   REAL               TX   LAW ENFORCEMENT

            CR 355 AND HWY 55 BOTH CLOSED NORTH OF BARKSDALE DUE TO
            WATER OVER THE ROAD.

&&

EVENT NUMBER EWX1600651

LJH
Local storm report, Sep 25, 2:00 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 PM CDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     FLASH FLOOD      ROCKSPRINGS             30.02N 100.21W
09/25/2016                   EDWARDS            TX   LAW ENFORCEMENT

            ALL ROADS COMING IN AND OUT OF ROCKSPRINGS ARE CLOSED
            DUE TO WATER OVER ROADWAYS MAKING THEM IMPASSABLE.

&&

EVENT NUMBER EWX1600652

BMW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 12:17 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney, Maverick, Real, Uvalde, Val Verde3 hr
Sep 25, 3:22 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bexar, Comal, Dimmit, Edwards and 15 more35 hr
Sep 25, 8:50 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
Sep 25, 9:13 AM CDTAreal Flood AdvisoryEWXKinney, Maverick, Val Verde3 hr
Sep 25, 9:33 AM CDTFlash Flood WarningEWXEdwards, Val Verde2 hr
Sep 25, 10:27 AM CDTSpecial Weather StatementEWXUvalde48 min
Sep 25, 11:51 AM CDTFlash Flood WarningEWXBandera, Edwards, Kerr, Kinney, Real, Uvalde6 hr
Sep 25, 12:22 PM CDTAreal Flood AdvisoryEWXKinney, Uvalde3 hr
Sep 25, 12:55 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina3 hr
Sep 25, 2:19 PM CDTFlash Flood WarningEWXKinney4 hr
Sep 25, 3:21 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall3 hr
Sep 25, 5:04 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
Sep 25, 5:14 PM CDTRiver Flood WarningEWXUvalde25 hr
Sep 25, 5:14 PM CDTRiver Flood WarningEWXUvalde42 hr
Sep 25, 6:12 PM CDTSpecial Weather StatementEWXAtascosa33 min
Sep 25, 6:19 PM CDTAreal Flood AdvisoryEWXAtascosa, Bexar3 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.